# SDR SWIA201437696

- Difficulty date: May 22, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 33,511 hours, 28,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR MIDDLE OVERWING EMERGENCY LIGHT IS BURNED OUT.  R & R RT EXTERIOR MIDDLE OVERWING EMERGENCY LIGHT BULB IAW AMM.
